# SDR CALA2014012200107

- Difficulty date: January 22, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 52,356 hours, 9,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR R4 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED R4 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-06, OPERATIONS GOOD.
